# SDR COMA0160003

- Difficulty date: December 24, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 7,471 hours, 7,621 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part number: 20035008067
- Part serial: A678
- Condition: Malfunctioned
- Location: Bleed Air
- Part time: 7,507 hours, 7,659 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

LEFT HAND 10TH STAGE BLEED AIR DUCT LEAK MESSAGE.REPLACED THE BLEED LEAK CONTROL UNIT.
